# SDR DXTA2022112875040

- Difficulty date: November 28, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N386QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500309
- Aircraft time: 6,120 hours, 4,785 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 50509996001
- Condition: Defective
- Location: Pax Door Bushing
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN ENTRY DOOR CABLE INOPERATIVE.  LOUD BANG WAS HEARD AND BOTH CABLES WENT SLACK.  UNABLE TO CLOSE DOOR FROM THE INSIDE DUE TO EXCESSIVE WEIGHT.  REMOVED AND REPLACED BUSHING SUPPORT ON DOOR BALANCING TORSION BAR AND ATTACHING BOLTS (4 EA), NUTS (4 EA) AND WASHERS (4 EA). REMOVED AND REPLACED ATTACHING BOLT (1 EA), NUT (1 EA) AND WASHER(1 EA) ON DOOR BALANCING GEAR SECTOR. PERFORMED SATISFACTORY ADJUSTMENTS AND OPS CHECKS. WORK PERFORMED IAW AMM 53-13-21 AND 53-13-20
